MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-SPR-B0, STQ4-RCV-A0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Blister (4537)
Date of Event 09/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported they stopped using the device due to redness and blistering at the surgical site.Antibiotics were prescribed and an explant procedure is tentatively scheduled for (b)(6) 2024.Although the patient did not have any redness or blistering at their last follow up, they would like the device explanted to avoid another "flare up" since they cannot tolerate anything over their skin.
 
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device at an off-label location, not performing x-rays immediately after the procedure to confirm device placement, not implanting the device per ifu, implanting a damaged stimulator, the patient going through an mri procedure, implanting the stimulator after the expiration date, not preparing the skin with an antiseptic solution, and the patient not attending the post-op visit have been ruled out as potential causes.However, the patient has diabetes which their physician believes contributed to their issues.A curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is due the patient being a poor candidate due to health, weight, age, or mental capacity as they have diabetes (user error - clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, capa is not required. surgical issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central blvd s
pompano beach, FL 33064
MDR Report Key18535809
Report Number3010676138-2024-00002
Device Sequence Number6732174
Product Code GZF
UDI-Device Identifier00818225020495
UDI-Public(01)00818225020495(17)240301(01)00818225020464(17)240301(21)2B14802-19
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2024
Device Model NumberSTQ4-SPR-B0, STQ4-RCV-A0
Device Lot NumberSWO220322, SWO220322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexUnknown